# SDR HALA2015052600096

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 5,823 hours, 904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEAK ECAM UPON LANDING.  FOUND RT PACK EXHAUST CLAMPS AND SLEEVES LOOSE, BLOWING HOT AIR ON O/H LOOP. 121HF. RESECURED RT PACK EXHAUST CLAMPS AND SLEEVES AT PACK EXHAUST PLEUM REF AMM 21-52-22. LEAK CHECK GOOD. RAN RT PACK FOR 20 MINUTES ON GROUND. CHECK GOOD.
